# SDR NACA2019082100123

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS360 S15L STRINGER SPLICE IS CRACKED.  STA 360 STR 15L STRINGER SPLICE REPLACED WITH NEW STRINGER SPLICE IAW SRM REV 120 51-40-02 AND DWG 65-17685 REV E.
